# SDR AALA202406048390

- Difficulty date: May 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 540 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN AT STA 540, S22L. REPAIRED SKIN PER EA 353519.
